Alert archive / Louisiana / River Flood Warnings in 2007

River Flood Warning 12, NWS Lake Charles, LA

September 13, 2007Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Sep 13, 2007, 9:29 AM CDT for Calcasieu Parish, Louisiana. It took effect at Sep 15, 2007, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 13, 2007, 9:29 AM CDT (14:29 UTC)
In effect from
Sep 15, 2007, 7:00 PM CDT
Expired
Sep 13, 2007, 8:25 PM CDT
In force
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Sam Houston Jones State Park (LCRL1).

Action stage
3 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Sep 13, 4:57 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 13, 4:57 AM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CDT THU SEP 13 2007

.SHORT TERM...

HURRICANE HUMBERTO MADE LANDFALL EARLIER THIS MORNING WEST OF SEA
RIM STATE PARK AND CONTINUES INLAND THIS MORNING ACROSS JEFFERSON
AND ORANGE COUNTIES. WIND GUSTS UP TO 85 MPH HAVE BEEN REPORTED
WITH NUMEROUS REPORTS OF WIND DAMAGE IN THE PORT ARTHUR AND
NEDERLAND AREAS. TIDAL FLOODING HAS ALSO BEEN REPORTED ALONG THE
COAST WITH ROADS UNDERWATER IN SABINE PASS AND PARTS OF CAMERON
PARISH.

HAVE ISSUED AN INLAND TROPICAL STORM WARNING FOR AREAS FURTHER
INLAND ALONG THE NHC FORECAST TRACK OF THE HURRICANE. THE SYSTEM
WILL CONTINUE TO WEAKEN AS IT MOVES FURTHER INLAND BUT TROPICAL
STORM FORCE WINDS WILL CONTINUE TO BE POSSIBLE ALONG THE TRACK OF
THE CENTER. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH TONIGHT
FOR ALL ZONES. TORNADO WATCH ALSO CONTINUES ALONG AND SOUTH OF
I-10 CORRIDOR AND HAVE SEEN STRONG VELOCITY COUPLETS AT TIMES THIS
MORNING IN ACADIANA.

.LONG TERM...

DID NOT HAVE MUCH TIME TO LOOK AT REST OF FORECAST PAST TODAY BUT
MODELS SUGGEST ONCE HUMBERTO MOVES OUT OF THE REGION...RAIN
CHANCES WILL DROP SIGNIFICANTLY OVER THE WEEKEND INTO NEXT WEEK AS
DRIER AND SLIGHTLY COOLER AIR FILTERS INTO THE AREA.

&&

.AVIATION...

VERY BAD DAY FOR FLYING WITH VLIFR CONDITIONS AT TIMES AT ALL TAF
SITES WITH GUSTY WINDS AND HEAVY RAINFALL.

&&

.MARINE...

HURRICANE WARNING WILL CONTINUE FOR COASTAL WATERS BETWEEN HIGH
ISLAND AND CAMERON FOR ANOTHER HOUR OR SO BEFORE BEING REPLACED
WITH A TROPICAL STORM WARNING. CONDITIONS WILL CONTINUE TO BE
HAZARDOUS ACROSS ALL OF THE COASTAL WATERS

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  82  73  89  71 / 100  60  50  20
KBPT  82  71  89  71 / 100  60  40  20
KAEX  81  70  89  67 / 100  60  50  20
KLFT  82  72  88  71 / 100  60  50  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH FOR THE FOLLOWING ZONES:
     ACADIA...CALCASIEU...CAMERON...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
     MARTIN...AND VERMILION.

     FLASH FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

     INLAND HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON.

     HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON.

     INLAND TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: CAMERON.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: VERMILION.

     INLAND TROPICAL STORM WARNING UNTIL 3 PM THURSDAY FOR THE
     FOLLOWING ZONES: BEAUREGARD...CALCASIEU...AND JEFFERSON
     DAVIS.

     INLAND TROPICAL STORM WARNING LATE THIS MORNING AND THIS
     AFTERNOON FOR THE FOLLOWING ZONES:
     ALLEN...RAPIDES...AND VERNON.

TX...FLASH FLOOD WATCH FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     INLAND TROPICAL STORM WARNING FOR THE
     FOLLOWING ZONES: JASPER...NEWTON...AND ORANGE.

     HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING ZONES:
     JEFFERSON.

     INLAND HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: JEFFERSON.

     INLAND TROPICAL STORM WARNING UNTIL 10 AM THURSDAY FOR THE
     FOLLOWING ZONES: JEFFERSON.

     TORNADO WATCH UNTIL 10 AM THURSDAY FOR THE FOLLOWING ZONES:
     JEFFERSON...AND ORANGE.

GM...HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...AND WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM.

     TORNADO WATCH UNTIL FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY, LA OUT 20 NM.

     TROPICAL STORM WARNING FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...AND WATERS FROM
     INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
     TO 60 NM.

     SMALL CRAFT ADVISORY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...AND WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

&&

SHAMBURGER
Hazardous weather outlook, Sep 13, 5:25 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT THU SEP 13 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-141030-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
525 AM CDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE HUMBERTO WILL WEAKEN TO A TROPICAL STORM THIS MORNING
WHILE MOVING NORTHEASTWARD FROM SOUTHEAST TEXAS INTO SOUTHWEST AND
CENTRAL LOUISIANA TODAY. TROPICAL STORM FORCE WINDS WILL BE
POSSIBLE NEAR AND TO THE EAST OF THE PATH OF THE CENTER OF THE
SYSTEM...GENERALLY ALONG A LINE FROM ORANGE TO ALEXANDRIA.
WIDESPREAD SHOWERS AND THUNDERSTORMS WITH POTENTIAL FLOODING WILL
ALSO BE POSSIBLE...WITH RAINFALL AMOUNTS OF 5 TO 10 INCHES LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS WILL IMPROVE OVER THE WEEKEND INTO EARLY NEXT WEEK AS
DRIER AIR FILTERS INTO THE REGION...WITH LITTLE PRECIPITATION
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY FOR HURRICANE HUMBERTO.

SHAMBURGER

In the hours before

Local storm report, Sep 13, 6:00 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
600 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      VIDOR                   30.13N 94.00W
09/13/2007                   ORANGE             TX   LAW ENFORCEMENT

            I-10 WESTBOUND CLOSED AT OLD HWY 90 IN VIDOR DUE TO
            FLOODING. REPORTED BY VIDOR PD.

&&

SHAMBURGER
Local storm report, Sep 13, 6:24 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
624 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HURRICANE        PORT ARTHUR             29.90N 93.93W
09/13/2007                   JEFFERSON          TX   BROADCAST MEDIA

            WIDESPREAD TREES AND POWER LINES DOWN WITH 75000 PEOPLE
            WITHOUT POWER ACROSS JEFFERSON COUNTY. REPORTED BY
            KFDM-TV.

&&

SHAMBURGER
Local storm report, Sep 13, 8:06 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
806 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HURRICANE        2 S CAMERON             29.77N 93.30W
09/13/2007                   GMZ450             LA   OFFICIAL NWS OBS

            CALCASIEU PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED
            WINDS OF 38 MPH WITH PEAK WIND GUST OF 43 MPH.

0406 AM     HURRICANE        SABINE PASS             29.73N 93.89W
09/13/2007                   JEFFERSON          TX   OFFICIAL NWS OBS

            SABINE PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED WINDS
            OF 49 MPH WITH PEAK WIND GUST OF 67 MPH.

&&

SHAMBURGER
Local storm report, Sep 13, 8:08 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
808 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HURRICANE        MAURICEVILLE            30.22N 93.87W
09/13/2007                   ORANGE             TX   NWS EMPLOYEE

            SEVERAL TREES BLOWN DOWN IN THE AREA.

&&

SHAMBURGER
Local storm report, Sep 13, 8:09 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
809 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HURRICANE        3 S CENTRAL GARDENS     29.95N 94.02W
09/13/2007                   JEFFERSON          TX   ASOS

            KBPT ASOS MEASURED 28 MPH GUSTING TO 40 MPH.

1257 AM     HURRICANE        1 S SEA RIM STATE PARK  29.67N 94.05W
09/13/2007                   GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK MEASURED WINDS OF 34 MPH GUSTING TO 43
            MPH.

0135 AM     HURRICANE        2 NW SEA RIM STATE PARK 29.71N 94.07W
09/13/2007                   JEFFERSON          TX   MESONET

            MCFADDEN WILDLIFE REFUGE RAWS SITE SUSTAINED WINDS OF 31
            MPH WITH A GUST TO 48 MPH.

0140 AM     HURRICANE        3 SW HAMSHIRE           29.83N 94.35W
09/13/2007                   JEFFERSON          TX   BROADCAST MEDIA

            KFDM-TV REPORTED A 58 MPH WIND GUST NEAR WINNIE.

0200 AM     HURRICANE        1 S SEA RIM STATE PARK  29.67N 94.05W
09/13/2007                   GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK MEASURED SUSTAINED WINDS OF 54 MPH
            GUSTING TO 62 MPH.

0229 AM     HURRICANE        1 S SEA RIM STATE PARK  29.67N 94.05W
09/13/2007                   GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK STATION SRST2 REPORTED A PEAK WIND
            GUST OF 85 MPH.

0230 AM     HURRICANE        SABINE PASS             29.73N 93.89W
09/13/2007                   JEFFERSON          TX   OFFICIAL NWS OBS

            SABINE PASS NOS GAGE MEASURED WIND GUST TO 51 MPH.

0235 AM     HURRICANE        2 NW SEA RIM STATE PARK 29.71N 94.07W
09/13/2007                   JEFFERSON          TX   MESONET

            MCFADDEN WILDLIFE REFUGE RAWS SITE MEASURED SUSTAINED
            WINDS OF 60 MPH WITH A GUST TO 75 MPH.

0300 AM     HURRICANE        1 S SEA RIM STATE PARK  29.67N 94.05W
09/13/2007                   GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK MEASURED SUSTAINED WINDS OF 63 MPH
            GUSTING TO 71 MPH.

0313 AM     HURRICANE        3 S CENTRAL GARDENS     29.95N 94.02W
09/13/2007                   JEFFERSON          TX   ASOS

            KBPT ASOS REPORTED SUSTAINED WINDS OF 48 MPH GUSTING TO
            64 MPH.

0315 AM     HURRICANE        NEDERLAND               29.97N 94.00W
09/13/2007                   JEFFERSON          TX   BROADCAST MEDIA

            SEVERAL TREES BLOWN DOWN ACROSS JEFFERSON COUNTY.

0348 AM     HURRICANE        2 S CAMERON             29.77N 93.30W
09/13/2007                   GMZ450             LA   OFFICIAL NWS OBS

            CALCASIEU PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED
            WINDS OF 38 MPH WITH PEAK WIND GUST OF 43 MPH.

0357 AM     HURRICANE        BEAUMONT                30.09N 94.14W
09/13/2007                   JEFFERSON          TX   ASOS

            SUSTAINED WINDS OF 54 MPH WITH GUSTS TO 84 MPH.

0359 AM     HURRICANE        5 S BEAUMONT            30.02N 94.14W
09/13/2007                   JEFFERSON          TX   BROADCAST MEDIA

            WIND GUST TO 74 MPH AT ODOM ACADEMY IN SOUTH BEAUMONT.
            REPORTED BY KFDM-TV.

0400 AM     HURRICANE        PORT ARTHUR             29.90N 93.93W
09/13/2007                   JEFFERSON          TX   COUNTY OFFICIAL

            WIDESPREAD POWER OUTAGES WITH STREETS FLOODED.

0406 AM     HURRICANE        SABINE PASS             29.73N 93.89W
09/13/2007                   JEFFERSON          TX   OFFICIAL NWS OBS

            SABINE PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED WINDS
            OF 49 MPH WITH PEAK WIND GUST OF 67 MPH.

0430 AM     HURRICANE        PORT ARTHUR             29.90N 93.93W
09/13/2007                   JEFFERSON          TX   TRAINED SPOTTER

            PORTION OF APARTMENT COMPLEX ROOF BLOWN OFF AND LANDED ON
            FOUR VEHICLES.

0536 AM     HURRICANE        VINTON                  30.20N 93.58W
09/13/2007                   CALCASIEU          LA   LAW ENFORCEMENT

            ESTIMATED HURRICANE FORCE WIND GUSTS WITH TREES DOWN
            ACROSS HIGHWAY 109. REPORTED BY VINTON PD.

0550 AM     FLASH FLOOD      VIDOR                   30.13N 94.00W
09/13/2007                   ORANGE             TX   LAW ENFORCEMENT

            I-10 WESTBOUND CLOSED AT OLD HWY 90 IN VIDOR DUE TO
            FLOODING. REPORTED BY VIDOR PD.

0620 AM     HURRICANE        PORT ARTHUR             29.90N 93.93W
09/13/2007                   JEFFERSON          TX   BROADCAST MEDIA

            WIDESPREAD TREES AND POWER LINES DOWN WITH 75000 PEOPLE
            WITHOUT POWER ACROSS JEFFERSON COUNTY. REPORTED BY
            KFDM-TV.

0730 AM     HURRICANE        MAURICEVILLE            30.22N 93.87W
09/13/2007                   ORANGE             TX   NWS EMPLOYEE

            SEVERAL TREES BLOWN DOWN IN THE AREA.

&&

SHAMBURGER
Local storm report, Sep 13, 8:18 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
818 AM CDT THU SEP 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HURRICANE        BRIDGE CITY             30.03N 93.85W
09/13/2007                   ORANGE             TX   LAW ENFORCEMENT

            *** 1 FATAL *** CARPORT COLLAPSED ONTO AN INDIVIDUAL.
            TIME ESTIMATED.

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 10:44 PM CDTRiver Flood WarningLCHCalcasieu22 hr
Sep 12, 10:44 PM CDTRiver Flood WarningLCHCalcasieu22 hr
Sep 12, 10:56 PM CDTInland Tropical Storm WarningLCHAllen, Beauregard, Rapides, Vernon14 hr
Sep 13, 12:59 AM CDTInland Hurricane WarningLCH5 hr
Sep 13, 2:12 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis, Vermilion4 hr
Sep 13, 2:16 AM CDTFlash Flood WarningLCHAcadia, Jefferson Davis4 hr
Sep 13, 4:15 AM CDTTornado WarningLCHVermilion30 min
Sep 13, 4:56 AM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry, Vermilion4 hr
Sep 13, 6:04 AM CDTFlash Flood WarningLCHBeauregard4 hr
Sep 13, 6:13 AM CDTFlash Flood WarningLCHCalcasieu, Jefferson Davis4 hr
Sep 13, 9:29 AM CDTRiver Flood WarningLCHRapides4 days
Sep 13, 9:29 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu6 days
Sep 13, 9:59 AM CDTFlash Flood WarningLCHBeauregard, Vernon3 hr
Sep 13, 12:49 PM CDTLake Wind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more3 hr
Sep 13, 1:41 PM CDTCoastal Flood WarningLCHSaint Martin2 hr
Sep 13, 1:33 AM CDTFlash Flood WarningLCHJefferson117 min
Sep 13, 3:33 AM CDTFlash Flood WarningLCHJefferson4 hr
Sep 13, 9:29 AM CDTRiver Flood WarningLCHJefferson11 hr

Nearby

River Flood Warnings in Louisiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.